# SDR C2XA11CL204

- Difficulty date: September 11, 2011
- Submitted: September 12, 2011
- Operation: Air carrier
- Aircraft: N16541
- Make and model: Emb EMB-145LR
- Aircraft serial: 145542
- Aircraft time: 23,793 hours, 18,655 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 66367
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE THE 4TH AISLE PATH EMERGENCY LIGHT STRIP WAS FOUND INOPERATIVE.  MAINTENANCE REPLACED THE LIGHT STRIP AND OPERATIONAL CHECKS WERE GOOD.
